# SDR OWFR2014FA0000629

- Difficulty date: October 10, 2014
- Submitted: October 24, 2014
- Operation: General aviation
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- System (JASC): 2700 · Flight Control System
- Part: Guide
- Condition: Chafed
- Location: Spring
- Part time: 33,280 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPRINGS FOUND CHAFING INTO  SPRING GUIDES ENOUGH TO PROHIBIT PROPER CABLE TENSION ADJUSTMENT.  THIS DISCREPANCY OCCURRED UNDER NORMAL WEAR AND UTILIZATION.  WALL THICKNESS OF SPRING GUIDE IS .063.  DEEPEST GROOVE IS .014 OF DAMAGE.
